MathSciNet Relay Station
MathSciNet bibliographic data
MR1132406 20M07 (08B05)
Al'shanskii, Leonid; Kushkuley, Alexander Identities of the natural representation of the infinitely based semigroup. Proc. Amer. Math. Soc. 118 (1993), no. 3, 931–937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement